# SDR YV3R2021072200470

- Difficulty date: July 8, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: F-OIC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14428
- Aircraft time: 25 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D6793
- Part serial: TJ2290
- Condition: Leaking
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CYLINDER ASSEMBLY P/N: D679-3 WAS LEAKING.  UPON TROUBLESHOOTING, GAUGE P/N: D769-1 WAS FOUND LEAKING.
